liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Inversion arrangements and Bruhat intervals
Linköping University, Department of Mathematics. Linköping University, The Institute of Technology.
2011 (English)In: Journal of combinatorial theory. Series A (Print), ISSN 0097-3165, E-ISSN 1096-0899, Vol. 118, no 7, 1897-1906 p.Article in journal (Refereed) Published
Abstract [en]

Let W be a finite Coxeter group. For a given w is an element of W, the following assertion may or may not be satisfied: (*) The principal Bruhat order ideal of w contains as many elements as there are regions in the inversion hyperplane arrangement of w. We present a type independent combinatorial criterion which characterises the elements w is an element of W that satisfy (*). A couple of immediate consequences are derived: (1) The criterion only involves the order ideal of w as an abstract poser. In this sense, (*) is a poset-theoretic property. (2) For W of type A, another characterisation of (*), in terms of pattern avoidance, was previously given in collaboration with Linusson, Shareshian and Sjostrand. We obtain a short and simple proof of that result. (3) If W is a Weyl group and the Schubert variety indexed by w is an element of W is rationally smooth, then w satisfies (*).

Place, publisher, year, edition, pages
Elsevier Science B.V., Amsterdam , 2011. Vol. 118, no 7, 1897-1906 p.
Keyword [en]
Bruhat interval; Bruhat graph; Inversion arrangement; Coxeter group
National Category
Engineering and Technology
Identifiers
URN: urn:nbn:se:liu:diva-69764DOI: 10.1016/j.jcta.2011.04.005ISI: 000291900600001OAI: oai:DiVA.org:liu-69764DiVA: diva2:433632
Available from: 2011-08-10 Created: 2011-08-08 Last updated: 2017-12-08

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Hultman, Axel

Search in DiVA

By author/editor
Hultman, Axel
By organisation
Department of MathematicsThe Institute of Technology
In the same journal
Journal of combinatorial theory. Series A (Print)
Engineering and Technology

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 47 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf